# SDR AALA20121003001

- Difficulty date: October 3, 2012
- Submitted: October 3, 2012
- Operation: Air carrier
- Aircraft: N801NN
- Make and model: Boeing 737823
- Aircraft serial: 29565
- Aircraft time: 10,214 hours, 3,922 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT AND BIN MOUNTED LIGHT AT SEAT 13D TO 15D INOPERATIVE.  REPLACED POWER SUPPLY ASSEMBLY.  OPS CHECK NORMAL.
